Home » Frequently asked Questions on Health » What are the side effects of Depo Provera?

What are the side effects of Depo Provera?

Q: Last year I went in for a Depo Provera injectable contraceptive. I was supposed to get injected again but I found I had put on lots of weight due to this. So I didn't go for another injection. But since then I have not been having my periods at all. Also, I am getting lots of acne and my weight is also not decreasing. I get upset and irritated quickly on small things. Can you please let me know why is it so? What should I do to get my periods back?

A:The side effects of Depo Provera include: 1. Absent or irregular menstrual cycle for 2-3 cycles after cession of the use. 2. Acne, hirsutism, alopecia, weight gain, Central Nervous System disturbances. 3. Use of condom by male sexual partner is far better than injecting the female partner with a contraceptive with so many side effects.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------